Citation: Mhoe. "Suicidal Tendencies: An Experience with Codeine & Caffeine (Tylenol #2) (exp7298)". Erowid.org. Feb 8, 2003. erowid.org/exp/7298
||(pill / tablet)
I'll admit this now. I was in a pretty depressed state and I needed something that would either mellow me out or kill me. At that point I didn't care.
I had 16 tylenol 2 tablets just kicking around, so what the hell. I tossed them back and swallowed them dry as fast as I could. Didn't think much of it. Codeine has never really done anything to me anyway. And this experience is only barely an exception.
My depression lifted and energy increased (caffeine boosts energy, which in turn will raise your mood).
I ate dinner and watched a movie. I then went upstairs to my room and read my book. At about midnight (T+ 05:00), I thought I should try to get some sleep. I felt my depression like a shadow lurking behind my artificial contentment. In the same way a person with an ailment can feel the shadow of pain behind their euphoria. I had difficulty sleeping because i was still wired with caffeine. I then drifted into a semiconcious state and entered the universe of paranormal. I've been there many times before under the influence of many other drugs, but I felt nearsighted, the drug was strong enough to alter my perception, but was piss poor at doing so.
After a while I got annoyed and found my self tossing and turning in my bed, just waiting to fall asleep(T+ 07:30). Then my 'high' took a turn for the worse. For about 15 minutes, I rationalized countles horriffic things that could happen to me right there and then: heart failure, brain bubble, etc, but then I convinced myself that there was a figure next to my bed ready to pounce on me, probably to do unspeakable things to me. I lay there paralysed with fear for what seemed like forever, but in reality was only a few minutes. The fear passed suddenly and I fell asleep soon after. I had some bizarre dreams, but that was it.
The moral of the story: any more Tylenol #2s and I'd OD on acetaminophen. I'm just gonna stick with drugs that actually DO something worthwhile.
[Editor's Note: Excessive consumption of ACETAMINOPHEN (also known as PARACETAMOL or brand name TYLENOL) can cause severe liver damage or death due to liver failure.]
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.